Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 41, NWS Wilmington, NC

August 9, 2012

NWS Wilmington, NC issued this small craft advisory at Aug 9, 2012, 10:43 PM EDT. It took effect at Aug 10, 2012, 6:00 AM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Aug 9, 2012, 10:43 PM EDT (02:43 UTC)
In effect from
Aug 10, 2012, 6:00 AM EDT
Expired
Aug 11, 2012, 9:00 AM EDT
In force
27 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WHUS72 KILM 100243
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1043 PM EDT THU AUG 9 2012

AMZ250-252-101000-
/O.NEW.KILM.SC.Y.0041.120810T1000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1043 PM EDT THU AUG 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 9 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 9 AM EDT
SATURDAY.

* WINDS...SOUTHWEST WINDS 10 TO 15 KT THIS EVENING...WILL INCREASE
  TO 15 TO 20 KT OVERNIGHT THROUGH FRIDAY NIGHT. LOCATIONS COULD
  OBSERVE A FEW GUSTS UP TO 25 KT.

* SEAS... SEAS 2 TO 3 FT...WILL BUILD TO 3 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DCH
5 follow-up statements
634 
WHUS72 KILM 100932
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
532 AM EDT FRI AUG 10 2012

AMZ250-252-102000-
/O.CON.KILM.SC.Y.0041.120810T1000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
532 AM EDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
SATURDAY...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
382 
WHUS72 KILM 101915
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
315 PM EDT FRI AUG 10 2012

AMZ250-252-110500-
/O.CON.KILM.SC.Y.0041.000000T0000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
315 PM EDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
SATURDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
434 
WHUS72 KILM 110030
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
830 PM EDT FRI AUG 10 2012

AMZ250-252-110830-
/O.CON.KILM.SC.Y.0041.000000T0000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
830 PM EDT FRI AUG 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT
SATURDAY...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET. DOMINATE PERIODS OF 4 TO 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DOUGH
190 
WHUS72 KILM 110745
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
345 AM EDT SAT AUG 11 2012

AMZ250-252-111300-
/O.CON.KILM.SC.Y.0041.000000T0000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
345 AM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WINDS...SOUTHWEST 15 TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
304 
WHUS72 KILM 111248
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
848 AM EDT SAT AUG 11 2012



AMZ250-252-111400-
/O.EXP.KILM.SC.Y.0041.000000T0000Z-120811T1300Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
848 AM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...



$$


15

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 6:55 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Aug 9, 6:55 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
655 PM EDT THU AUG 9 2012

.SYNOPSIS...
A TROUGH OF LOW PRESSURE OVER THE PIEDMONT THIS AFTERNOON THROUGH
FRIDAY WILL GIVE WAY TO A COLD FRONT ON SATURDAY. HIGH PRESSURE
WILL BUILD INTO THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 645 PM THURSDAY...MAIN DILEMMA FOR THE TONIGHT PERIOD WILL BE
THE TIMING AND COVERAGE OF THE CONVECTIVE ACTIVITY APPROACHING FROM
THE SOUTHWEST. VARIOUS MODEL BUFR SOUNDINGS INDICATE AN INCREASE IN
MOISTURE THIS EVENING AND OVERNIGHT VIA PWS REBOUNDING BACK OVER 2+
INCHES. WEAK MID LEVEL SHEARED VORT AND AN UPPER LEVEL JET MAX TO
TRACK NE ACROSS THE CAROLINAS TONIGHT...WITH THE RIGHT REAR QUADRANT
OF THIS UPPER JET AND SOURCE OF UPPER LEVEL DIVERGENCE TO PUSH
ACROSS OR AFFECT THE FA MAINLY AFTER MIDNIGHT TONIGHT. THE RR QUAD
WILL BE A FAVORED AREA OF UVVS AND AS A RESULT WILL INCREASE POPS TO
GOOD CHANCE OR POSSIBLY LIKELY LEADING TO BUT MAINLY OCCURRING AFTER
MIDNIGHT TONIGHT. THE DAYS HEATING COMBINED WITH DYNAMICS ALOFT HAS
HELPED CONVECTION REACH SVR CRITERIA WELL UPSTREAM FROM THE FA. THE
DAYS INSOLATION WILL BE DONE-WITH BY THE TIME THE BULK OF THE PCPN
PUSHES TO/ACROSS THE ILM CWA LATER TONIGHT...AND AS A RESULT DO NOT
ANTICIPATE PULSING SVR ACTIVITY. HOWEVER DO LIKE THE HEAVY
RAIN/GUSTY WINDS TO SUFFIX AFTER THE MENTIONING OF CONVECTION
OVERNIGHT. EXPECT 10-15 MPH STORM MOTIONS...WHICH SHOULD HELP LOWER
THE FLOOD POTENTIAL. HOWEVER...IF ACTIVITY BEGINS TO TRAIN...THEN
WILL HAVE TO REVISIT THE FLOODING ISSUE. AS FOR MIN TEMPS...WILL
STAY ON THE HIGHER SIDE OF MOS GUIDANCE DUE TO SKIES CLOUDING UP
ALONG WITH THE OCCURRENCE OF PCPN.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 2 PM THURSDAY...AN AMPLIFYING H5 TROUGH...APPROACHING COLD
FRONT AND PRECIPITABLE WATER SURGING ABOVE 2 INCHES WILL RESULT IN
AN UNSETTLED SHORT TERM PERIOD. THE FRONT IS EXPECTED TO STALL IN
THE VICINITY AS IT BECOMES ORIENTED WITH THE FLOW ALOFT. THUS THE
FORECAST INDICATES CHANCE TO LIKELY POPS THROUGH SATURDAY NIGHT.
FAVORED THE COOLER MET NUMBERS EACH DAY GIVEN THE EXPECTED CLOUD
COVER. THE CLOUD COVER COULD ALSO LIMIT DEEPER CONVECTION FROM
DEVELOPING...HOWEVER HEATING WILL LIKELY LEAD TO AT LEAST MODERATE
INSTABILITY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 2 PM THURSDAY...COLD FRONT WILL BE MOVING OFFSHORE WHILE
DISSIPATING AT THE START OF THE PERIOD. THIS WILL BRING AN END TO
PRECIP THROUGH SUNDAY AFTN AS DRIER AND COOLER AIR WORKS IN BEHIND
THIS BOUNDARY. FORECAST SOUNDINGS SUGGEST CLEARING WILL OCCUR
RAPIDLY DURING SUNDAY...BUT EVEN WITH AMPLE SUNSHINE...TEMPS WILL
STRUGGLE TO CLIMO AS SOME COOL ADVECTION OCCURS THROUGH MAX HEATING.
EXPECT TEMPS AT OR JUST BELOW 90 SUNDAY WITH MINS FALLING TO NEAR 70.

UPPER TROUGH WEAKENS AND SPINS OFF TO THE NORTHEAST AS SUBTLE
RIDGING DEVELOPS ACROSS THE SOUTHEAST. RISING 1000-500MB THICKNESSES
AND WARMING MID-LEVEL TEMPS WILL COMBINE WITH DRY W/NW FLOW TO
PREVENT WIDESPREAD CONVECTION MON EVEN WITH SLIGHTLY STEEPENED ML
LAPSE RATES. MOISTURE RETURN IS SLOW TO DEVELOP TUESDAY...BUT SOME
GUIDANCE INDICATING THAT A COASTAL TROUGH MAY HELP SPREAD SOME
MOISTURE TOWARDS THE COAST AND WILL BUMP POP TO CHC TUESDAY...ACROSS
THE EAST. TEMPS WILL REMAIN AROUND CLIMO...A FEW DEGREES EITHER SIDE
OF 90 AND 70.

FOR THE MID/LATE WEEK...BROAD TROUGHING REMAINS ACROSS THE EAST
WHILE WEAK IMPULSES MAY SPAWN AFTERNOON STORMS EACH DAY.
HOWEVER...WITH MID LEVEL DRY AIR PERSISTING...CONVECTION WILL BE
CAPPED AT SCHC/SILENT THIS FAR OUT IN TIME. A REINFORCING SHOT OF
COOL/DRY AIR MAY PUSH THROUGH THURSDAY AS UPPER VORT MOVES ACROSS
NEW ENGLAND WHICH WILL HELP KEEP TEMPS RIGHT AROUND CLIMO THROUGH
THE END OF THE PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
AS OF 00Z...EXPECT TSRA AT FLO/MYR/CRE AND RW AT LBT AROUND 04Z AS
PRECIP MOVES IN FROM THE SW. CONFIDENCE IN TIMING NOT REAL HIGH.
PRECIP MOVS NE W/BEST CHC TSRA NR ILM 09Z. TEMPO MVFR LIKELY WITH
PRECIP. WILL NOT INCLUDE IFR DUE TO SCT NATURE OF ACTIVITY...BUT
SHORT TERM IFR PSBL IF CELL MOVES OVR A TERM. AT FLO/LBT MVFR
CIGS/VSBYS IN BR 08-09Z. PRECIP RE-DEVELOPS BTWN COAST TERMS AND
INLAND TERMS BY 18Z. MOD CONFIDENCE TEMPO IFR/TS PSBL MAINLY COAST
TERMS 18-00Z AS SHORT WAVE MOVS THROUGH. LOW CONFIDENCE TS AT
FLO/LBT 18-00Z.

EXTENDED OUTLOOK...CHANCE OF MORNING MVFR VSBYS IN BR WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. VFR MONDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 645 PM THURSDAY...PROGGED SFC PRESSURE PATTERN AND TIGHTENING
GRADIENT...WILL PRODUCE WINDS VEERING TO THE SSW-SW THIS EVENING AND
OVERNIGHT...ALONG WITH SPEEDS INCREASING TO AROUND 15 KT...EXCEPT
15-20 KT FOR THE ILM NC WATERS...AFTER MIDNIGHT. SIGNIFICANT SEAS
...MAINLY FROM WIND DRIVEN 3-5 SECOND PERIOD WAVES...WILL BUILD TO 3
TO 5 FT NORTH OF LITTLE RIVER INLET...AND 2 TO 4 FT SOUTH OF THE
INLET. SEAS ARE EXPECTED TO BUILD TO 4 TO 6 FT FOR THE ILM NC WATERS
FRIDAY...WITH SW WINDS 15-20 KT. STILL NOT ALL THAT CONFIDENT AT THE
MOMENT WITH REGARD TO RAISING A SCA/SCEC. IF DATA FROM TONIGHTS 00Z
EARLY MODEL RUNS INDICATE THIS INCREASED SCA POTENTIAL...MAY GO
AHEAD AND ISSUE A SCA OR SCEC AT THE LATE NIGHT UPDATE.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 2 PM THURSDAY...SOUTH-SOUTHWEST FETCH WILL BE IN PLACE THROUGH
THE BULK OF THE SHORT TERM PERIOD. IT APPEARS THE PRESSURE GRADIENT
WILL BE AT ITS GREATEST LATE FRIDAY AFTERNOON INTO THE EVENING. THE
FLOW WILL FINALLY BEGIN TO WEAKEN SATURDAY NIGHT WITH THE FRONT IN
THE VICINITY. SEAS MAY REACH MARGINAL SMALL CRAFT THRESHOLDS BY
FRIDAY EVENING...WITH EXERCISE CAUTION CONDITIONS EXPECTED DURING
THE MAJORITY OF THE PERIOD.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 2 PM THURSDAY...PREDOMINANT SW FLOW TO PERSIST THROUGH THE
EXTENDED AS BERMUDA HIGH RIDGES IN FROM THE EAST. A FAIRLY WEAK
PRESSURE GRADIENT WILL EXIST HOWEVER...SO WINDS WILL BE AROUND 10
KTS OR LESS THROUGH MUCH OF THE PERIOD. THE LIGHT WINDS WILL PRODUCE
A 2-3FT/5SEC SW WIND CHOP WHICH WILL COMBINE WITH A 2FT/9SEC SE
SWELL TO PRODUCE OVERALL WAVE HEIGHTS OF 2-3 FT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...DOUGH
SHORT TERM...STEVEP
LONG TERM...JOSHW
AVIATION...MIKER
Hazardous weather outlook, Aug 9, 2:52 PM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
252 PM EDT THU AUG 9 2012

NCZ087-096-099-105-SCZ017-023-024-032-033-101900-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-
252 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY INTO FRIDAY
EVENING. THE MAIN THREAT AT THIS TIME APPEARS TO BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS MAY BE REQUIRED.

AMZ250-252-254-256-101900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
252 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FRIDAY INTO FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106>110-SCZ039-053>056-101900-
COASTAL PENDER-INLAND NEW HANOVER-COASTAL NEW HANOVER-
INLAND BRUNSWICK-COASTAL BRUNSWICK-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
252 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 10:18 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1018 PM EDT THU AUG 9 2012

SCZ039-055-056-100315-
COASTAL GEORGETOWN-INLAND GEORGETOWN-WILLIAMSBURG-
1018 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND WILLIAMSBURG
COUNTIES THROUGH 1115 PM EDT...

AT 1017 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF GREELEYVILLE TO 20 MILES
SOUTHEAST OF MONCKS CORNER...MOVING NORTH AT 30 MPH.

SOME LOCATIONS IMPACTED INCLUDE GEORGETOWN...KINGSTREE...ANDREWS...
CADES...EARLE...GOURDIN...GRAVES...HEBRON...HEBRON CROSSROADS...
HENRY...INDIANTOWN AND JACKSON.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3316 7936 3324 7947 3332 7974 3350 7996
      3351 8009 3373 7997 3377 7999 3382 7992
      3389 7987 3388 7983 3384 7980 3384 7975
      3348 7910 3314 7921 3313 7924
TIME...MOT...LOC 0217Z 202DEG 25KT 3348 8006 3296 7971

III

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 10:18 PM EDTSpecial Weather StatementILMGeorgetown, Williamsburg57 min
Aug 10, 3:38 PM EDTSpecial Marine WarningILM67 min
Aug 10, 3:44 PM EDTSpecial Marine WarningILM46 min
Aug 10, 3:47 PM EDTSpecial Weather StatementILMDillon, Florence, Marion58 min
Aug 10, 4:48 PM EDTSpecial Weather StatementILMFlorence, Marion57 min
Aug 10, 3:51 PM EDTSpecial Weather StatementILMBladen24 min
Aug 10, 3:59 PM EDTSpecial Weather StatementILMBrunswick, New Hanover46 min
Aug 10, 6:00 PM EDTSpecial Weather StatementILMPender60 min

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.